Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces
Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces
Немає доступних мініатюр
Дата
2019
Автори
Березовський, Володимир Євгенійович
Назва журналу
ISSN журналу
Назва тома
Видавець
Published by Faculty of Sciences and Mathematics, University of Niˇs, Serbia
Інструкція
The presented work is devoted to study of the geodesic mappings of spaces with affne connection
onto generalized Ricci symmetric spaces. We obtained a fundamental system for this problem in a form
of a system of Cauchy type equations in covariant derivatives depending on no more than 12
n2(n + 1) + n
real parameters. Analogous results are obtained for geodesic mappings of manifolds with affne connection
onto equiaffne generalized Ricci symmetric spaces.
Опис
Ключові слова
Ricci manifolds,
Cauchy type equations
Бібліографічний опис
Berezovski V.E., Mikeˇs J., R´yparov´a L. Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces // Filomat 33:14 (2019), 4475–4480